Ginzburg-Landau minimizers with prescribed degrees: Dependence on domain

Leonid Berlyand, Petru Mironescu

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We study minimizers of the Ginzburg-Landau functional in an annular type domain with holes. We assume degrees 1 and -1 on the boundary of the annulus, degree 0 on the boundaries of the holes. Two types of qualitatively different behavior of minimizers occur, depending on the value of the H1-capacity of the domain. We also describe the asymptotic behavior of minimizers as the coherency length tends to ∞.

Original languageEnglish (US)
Pages (from-to)375-380
Number of pages6
JournalComptes Rendus Mathematique
Issue number6
StatePublished - Sep 15 2003

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Ginzburg-Landau minimizers with prescribed degrees: Dependence on domain'. Together they form a unique fingerprint.

Cite this